Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Jack3d, 3 scoops, tight chest. Drink lots of water?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
ive been taking jack3d for about a month. built up to 3 scoops. Today, i took 2.5 scoops of jack3d in the morning and then 2 scoops before a cardio workout in the afternoon. my chest is now tight. i took it 2 hours ago. should i drink lots of water? what else should i do? (i threw the rest of it away).
Posted Wed, 25 Apr 2012 in Medicines and Side Effects
Answered by Dr. Radhika 5 hours later

Thanks for the query.

It is because of the 1,3 dimeth and its stimulant effect. Could be that you have taken more caffeine in today than normal, or not had enough water. Ideally people take 2 to 3 scoops and you have taken 4.5 scoops.

Caffeine is a vasoconstrictor, which shrinks your blood vessels and causes the heart to work harder, hence the tightness in your chest. Most of the time, this should not be an issue, but if you are in pain or have a history of heart issues, discontinue use and consult a doctor.

One thing I would like to keep in is mind though with these is that it is always a good idea to give your body a break from taking supplements once every 2-3 months for 2 weeks.

Hope my answer is adequate, I am available for follow up should you have any more concern.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor